| Catalog Number |
Z594G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an endoscopic ob-gyn procedure on (b)(6) 2020; and a suture was used.During the procedure, when a scrub nurse was opening the package on the mayo table for using dermal suturing of trocar hole, it was found that the needle had been detached from the suture from the beginning.It was not a control release needle.It was observed that the needle had been detached from the suture from the beginning.There were no adverse patient consequences reported.No additional information was provided.